# SDR 2018FA0000427

- Difficulty date: October 18, 2018
- Submitted: October 20, 2018
- Operation: General aviation
- Aircraft: N116HF
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20011
- Aircraft time: 3,682 hours, 2,635 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pcb
- Part number: R3608002
- Condition: Dirty
- Part time: 3,682 hours, 2,635 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI (KCRQ TO KSAN), "L GEN FAIL" CAS MESSAGE, TRIED TO RESET. PIC CAME BACK TO FBO AT KCRQ.
